# SDR QXEA2009121601061

- Difficulty date: December 12, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 6,767 hours, 7,324 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Governor
- Part number: 697072004
- Part serial: DAP0148
- Condition: Malfunctioned
- Location: Overspeed
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER START, NR 1 PROP RPM IS SLOW TO COME OUT OF FEATHER (15-20 SECONDS). UPON CDS CODE RETRIVAL FOUND, (CODE 132) FOR PROP 1. IAW FIM TROUBLE SHOOTING,  REMOVED AND REPLACED OVERSPEED GOVERNOR IAW AMM TASK'S 61-20-26-000-801 AND 61-20-26-400-801.  LEAK CHECK GOOD, OPS TEST GOOD, AND CODE DID NOT RETURN.  ACFT OK FOR SERVICE.
